# SDR MJYA20220324001

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 55,345 hours, 61,903 cycles
- Engine: Pwa JT8D
- Engine time: 60,513 hours, 70,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 258782621
- Part serial: 0680748
- Condition: Faulty
- Location: Zone 100
- Part time: 55,345 hours, 61,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT KDRT, AIRCRAFT BEGAN ALTERNATING LEFT/RIGHT YAW EVENTS WHICH CONTINUED THROUGHOUT FLIGHT WITH AUTOPILOT ON OR OFF.  UNSCHEDULED LANDING KSAT.  CORRECTIVE ACTION REMOVED AND REPLACED STAB AUG COMPUTER AND PERFORMED OPS CHECKS IAW DC9 AMM 22-11-1.  OPS CHECKS GOOD.
